# SDR DXTA2009051503653

- Difficulty date: May 14, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N309QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600509
- Aircraft time: 8,429 hours, 6,928 cycles
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL ODOR COMING FROM OVERHEAD VENTS ESPECIALLY DURING DECENT. IT HAD A FAINT ODOR OF OIL.  REMOVED RIGHT ENGINE ASSEMBLY. INSTALLED SERVICEABLE ENGINE ASSEMBLY IN ACCORDANCE WITH MM 71-01-02. ALL OPERATIONAL AND LEAK CHECKS GOOD.
